# SDR CA130819001

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE ENGINE RUN, PRE-FLIGHT, CUSTOMER MECHANICS DISCOVERED A HEAVY FUEL LEAK AROUND THE FUEL NOZZLE AREA, RIGID TUBES CONFIGURATION. TROUBLESHOOTING REVEALS 5 DISTRESS PACKINGS ON THE AFFECTED FUEL NOZZLE TUBES. TUBE AND TRANSFER TUBE WILL BE SENT TO MFG FOR INVESTIGATION.
